MathSciNet Relay Station
MathSciNet bibliographic data
MR1814077 (2002a:18015) 18F20 (14F05 18E15 18E30 55U35)
Hovey, Mark Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2441–2457 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement